# SDR HNAA2011062300184

- Difficulty date: April 4, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 46,819 hours, 51,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 85210301101
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX AIRSTAIR STRUCTURE BRACKETS HAVE CORROSION.  R & R PAX AIRSTAIR STRUCTURE BRACKETS IAW -8 MM 20-14-01.
